A quick question (hope this is the right area)

Discussion in 'Waiting To Try' started by lost-mum, Apr 6, 2011.

  1. lost-mum

    lost-mum Well-Known Member

    Joined:
    Sep 18, 2009
    Messages:
    255
    Likes Received:
    0
    Hi i have been on the pill now for about to months (levilen Ed) and about 2 weeks ago mid cycle i just started bleeding randomly it was heavy and there was also clots can any one give me some advice on why this might have happened.
     
  2. Princesskell

    Princesskell Love my 2 babies

    Joined:
    Mar 30, 2011
    Messages:
    11,495
    Likes Received:
    0
    Wasn't on the same pill, but while on my mini pill (micronor) same thing happened a few times. Doctor said irregular bleeding just a side affect sometimes. I had an ultrasound and found I had a little benign cyst, but then they said this was nothing to do with bleeding and it went away by the next ultrasound. Male doctor said it was just something to put up with, female doctor took me more seriously but due to other health problems there were few it her sorts of contraception I could try. It did settle from the start of this year and then knew I was finishing pill to start ttc so just put up with irregularity until I did. Now I'm just hoping everything will go back to normal!

    Does you pill say chances of irregular bleeding? How long have you been on it? I would go see your doctor if I were you and see what they say?

    X
     
  3. lost-mum

    lost-mum Well-Known Member

    Joined:
    Sep 18, 2009
    Messages:
    255
    Likes Received:
    0
    Thanks it says nothing about irregular bleeding might check in with my GP
     
  4. Amarna

    Amarna Mother

    Joined:
    Mar 25, 2011
    Messages:
    2,469
    Likes Received:
    0
    I'd check with my doctor. I've had spotting from pills before but never anything heavy or with clots, everyone is different though. :shrug:
     
  5. buttons1

    buttons1 Mummy to 2 gorgeous girls

    Joined:
    May 5, 2009
    Messages:
    5,642
    Likes Received:
    0
    ^WSS
    I have been bk on the pill for 2 months now and bled constantly for the first month but it was only light and no clots, best to ask your gp who will be able to advise you better
     
  6. odd_socks

    odd_socks Long Term WTT

    Joined:
    Jun 17, 2010
    Messages:
    10,357
    Likes Received:
    0
    sometimes its just ur hormones settling but id give GP a visit just incase :) x
     
  7. lu-is

    lu-is Mom of 1 bouncing boy!

    Joined:
    Jan 20, 2010
    Messages:
    1,768
    Likes Received:
    0
    If it's only been about two months since you started the pill there is a good chance it is break through bleeding. This can occur as your body is adjusting to the hormones.
    If it consistently happens ever month you should go to your DR. as the hormone levels in the pill might be too low and you might need to change BCP.
     
  8. lost-mum

    lost-mum Well-Known Member

    Joined:
    Sep 18, 2009
    Messages:
    255
    Likes Received:
    0
    Thanks ladies
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice